On adaptive control targets attainable by a set of automata
Doklady Akademii Nauk, Tome 215 (1974) no. 6, pp. 1293-1296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_6_a3,
author = {E. T. Gurvich},
title = {On adaptive control targets attainable by a set of automata},
journal = {Doklady Akademii Nauk},
pages = {1293--1296},
year = {1974},
volume = {215},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_6_a3/}
}
E. T. Gurvich. On adaptive control targets attainable by a set of automata. Doklady Akademii Nauk, Tome 215 (1974) no. 6, pp. 1293-1296. http://geodesic.mathdoc.fr/item/DAN_1974_215_6_a3/